# SDR DXTA200702687

- Difficulty date: December 17, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 8,345 hours, 5,300 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD SMELL IN CABIN 7 LARGE ANOUNTS OF MOISTURE COMING FROM WEEMACS AND FLOOR VENTS.  REMOVED AND REPLACED BOTH ACM FILTER SOCKS WITH NEW SOCKS, RAN APU OPS AND LEAK CHECK GOOD AT THIS TIME IAW CE-750 MM 21-51.
